# SDR ASAA2016101218314

- Difficulty date: October 12, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 36,884 hours, 10,962 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK FLAG ON CAPTAIN'S SIDE.  ACFT GROUNDED.  FAILURE OCCURRED ONLY AFTER LANDING. ACCOMPLISHED  FIM 34-61TASK 836, VERIFIED PROBLEM WITH LEFT FMC IS AN INTERMITTENT FAULT, OPS RESET. NR 1 FMC OPS NORMAL IAW SAME.
